# SDR 2006UALA01646

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 27,041 hours, 7,957 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N2521
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED ASPIRATOR.  EVAC SLIDE REPLACED.  RETURNED TO SERVICE. SUSPECT ASPIRATOR PROBLEM WAS CASUED BY PACKING.
